# SDR ASOA2014091611224

- Difficulty date: September 12, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 24,964 hours, 17,579 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR HANDLE GOUGED.  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 52-31-01.  BLENDED DAMAGE TO A SMOOTH CONTOUR IAW SRM 51-12-00 IAW EA 25-2014-272.  RESTORED SURFACE FINISH TO THE BLEND OUT AREA IAW SRM 51-21-16 IAW EA 25-2014-272.
